| Model Number |
429552 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Clinician reported an inability to interrogate the device.A forced interrogation attempt resulted in the error message: unable to identify device type.Additionally, a forced ram dump was unsuccessful.All standard troubleshooting procedures to establish communication with the device were exhausted.The device last transmitted to hmsc on june 10, 2025, showing a battery status of bos / 100 percent.The device remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.